# SDR DLM88001311

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 21,235 hours, 16,636 cycles
- Engine: Pwa JT8D219
- Engine time: 8,811 hours, 15,148 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part serial: P80512
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 8,811 hours, 15,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT AFT LAV SMOKE ALARM ACTIVATED.  F/A REPORTED SMOKE SMELL AND HAZE IN CABIN.  DIVERTED TO EWR.  FOUND APU LEAKING OIL AND BEING INGESTED.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.  REPLACED APU.
